# SDR HEEA0012738

- Difficulty date: January 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 412
- System (JASC): 7120 · Engine Mount Section
- Part: Bearing Rod End
- Part number: 209062105001
- Condition: Worn
- Location: Eng Mount
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROD END HAS TOO MUCH PLAY ON NEW BEARING.
